DOI 10.1016/j.nephro.2014.06.004
[Fanconi syndrome in a 22-year-old African patient].
Аннотация
Acquired Fanconi syndrome can occur in patients with monoclonal gammopathy or after exposure to heavy metals or drug agents such as ifosfamide, and some antiretroviral therapies. Fanconi syndrome is characterized by a dysfunctional of the proximal tubular responsible in its complete form for polyuria, hypokalemia, glycosuria, hypophosphatemia and low molecular weight proteinuria. We report the case of a 22-year-old patient hospitalized with an acute renal failure secondary to a tubulo-interstitial nephritis associated with a complete Fanconi syndrome in a context of a poor general condition and fever. We described and analyzed the process leading to the diagnosis.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.